# SDR CALA2024122001592

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,242 hours, 28,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR R AFT EMER EXIT CREW STATED MOMENTARY RH FWD AND AFT EMERGENCY EXIT LITE ON WITH NO NOISE, VIBRATION OR PREASSURIZATION PROBLEM.  INSPECTED DOOR AND FOUND PROPERLY CLOSED PER AMM 52-22-00-410 AND INDICATIONS ARE NORMAL.  NO HISTORY OK TO CONTINUE
